Availability analysis of GMPLS connections based on physical network topology

DSpace/Manakin Repository

Show simple item record

dc.contributor.author Segovia Silvero, Juan
dc.contributor.author Calle Ortega, Eusebi
dc.contributor.author Vilà Talleda, Pere
dc.date.issued 2008
dc.identifier.citation Segovia, J., Calle, E., i Vilà, P. (2008). Availability analysis of GMPLS connections based on physical network topology. International Conference on Optical Network Design and Modeling : 2008 : ONDM 2008, 1-6. Recuperat 19 maig 2010, a http://ieeexplore.ieee.org/stamp/stamp.jsp?tp=&arnumber=4578418
dc.identifier.isbn 978-3-901882-27-2
dc.identifier.uri http://hdl.handle.net/10256/2324
dc.description.abstract This paper presents a study of connection availability in GMPLS over optical transport networks (OTN) taking into account different network topologies. Two basic path protection schemes are considered and compared with the no protection case. The selected topologies are heterogeneous in geographic coverage, network diameter, link lengths, and average node degree. Connection availability is also computed considering the reliability data of physical components and a well-known network availability model. Results show several correspondences between suitable path protection algorithms and several network topology characteristics
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher IEEE
dc.relation.isformatof Reproducció digital del document publicat a: http://dx.doi.org/10.1109/ONDM.2008.4578418
dc.relation.ispartof © International Conference on Optical Network Design and Modeling : 2008 : ONDM 2008, 2008, p. 1-6
dc.relation.ispartofseries Articles publicats (D-ATC)
dc.rights Tots els drets reservats
dc.subject Dades -- Transmissió
dc.subject MPLS (Norma)
dc.subject Protocols de xarxes d'ordinadors
dc.subject Computer network protocols
dc.subject Data transmission systems
dc.subject MPLS standard
dc.title Availability analysis of GMPLS connections based on physical network topology
dc.type info:eu-repo/semantics/article
dc.identifier.doi http://dx.doi.org/10.1109/ONDM.2008.4578418


Files in this item

 

Show simple item record

Related Items

Search DUGiDocs


Browse

My Account

Statistics

Impact

This file is restricted

The file you are attempting to access is a restricted file and requires credentials to view. Please login below to access the file.

  1. We will contact you via the email address you have provided us.